# SDR ASOA201101158

- Difficulty date: June 12, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,413 hours, 26,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A STATES THAT DOOR HANDLE WILL NOT COME UP TO OPEN DOOR.  (DOORS AND OVERWING EMERGENCY EXITS)  FOUND EXCESSIVE AMOUNTS OF GREASE ON PAX DOOR SEAL, CLEANED AND RE-LUBED AS REQUIRED.  PERFORMED VISUAL AND FUNCTIONAL CHECK OF PAX DOOR , NO DEFECTS NOTED. IAW AMM 52-11-00, PAX DOOR OPS CHECKS GOOD.  DEFER CLEARED , PLACARD REMOVED.
